

## ATP-Bio Annual Meeting

# Revolutionizing Biopreservation

Please join the <u>NSF Engineering Research Center for Advanced Technology for the Preservation of Biological Systems</u> for our inaugural Annual Meeting to learn more about the Center's mission, vision, and goals through plenary discussions, engagement sessions, and our featured trainee presentations.

We aim to build a collaborative community through the integration of the pillars of ATP-Bio: engineering research, ethics and public policy, workforce development, innovation, and diversity and inclusion.

Zoom Link: https://umn.zoom.us/j/93979942017

Click here for Annual Meeting materials

#### **Event Contacts:**

Alyssa Burger, Administrative Director atp-bio-ad@umn.edu 612-964-3996

This material is based upon work supported by the National Science Foundation under EEC No. 1941543





## Day 1: Thursday, November 19

## 10:00AM CST

## **Opening Plenary: Welcome to ATP-Bio**

Session Leads: John Bischof and Mehmet Toner. 60 minutes.

- ATP-Bio Welcome Director John Bischof
- Deans Welcome UMN College of Science & Engineering Dean Mos Kaveh and Medical School Dean Jakub Tolar
- NSF Welcome: The ERC Program Sarit Bhaduri
- Why is ATP-Bio Revolutionary? Mehmet Toner, Allison Hubel, Susan Wolf, Emily Goff, Alyssa Burger, Keisha Varma, Gillian Roehrig, Chris Hogan, Guillermo Aguilar, Carla Pavone

## 11:00AM CST

## ATP-Bio: Key Component & Q/A

Session Lead: Chris Dames. 90 minutes. Facilitated Q&A and discussion session for each ATP-Bio pillar or component following the order of the pre-recorded presentations. Video presenters are listed after each video title. Videos are available via the link below or through each title.

## <u>View ATP-Bio pre-recorded presentations here</u> <u>Submit your presentation questions here</u>

## **ATP-Bio Convergence** (11:00 - 11:15)

 001 — <u>Integration & Evaluation:</u> Rhonda Franklin and Emily Goff (Facilitators: Rhonda Franklin and Emily Goff)

## **Engineering Research** (11:15-11:50)

- 002 <u>Testbeds:</u> Kevin Healy, Shannon Tessier, Allison Hubel, Basak Uygun, Erik Finger (Facilitator: Basak Uygun)
- 003 <u>Thrust Area 1: Biological Engineering:</u> Shannon Tessier, Chris Hogan, Allison Hubel, Derin Sevenler\*, Rebecca Sandlin, Berk Usta, Korkut Uygun (Facilitator: Korkut Uygun)
- 004 Thrust Area 2: Multi-scale Thermodynamics of Water:
  Mehmet Toner, Shannon Tessier, Berk Usta, Matthew Powell-Palm\*,
  Justyna Jaskiewicz\*, Rebecca Sandlin, Chris Dames, Yoed Rabin
  (Facilitator: Rebecca Sandlin)
- 005 <u>Thrust Area 3: Rapid and Uniform Warming:</u> Crysthal Alvarez\* (Facilitator: Guillermo Aguilar)

## **Engineering Workforce Development** (11:50-12:00)

• 006 & 007 — <u>Engineering Workforce Development:</u> Gillian Roehrig and Chris Hogan (Facilitator: Gillian Roehrig)

## **Diversity and Culture of Inclusion** (12:00-12:10)

 008 — <u>Diversity and Culture of Inclusion:</u> Keisha Varma (Facilitator: Keisha Varma)

## **Ethics & Public Policy Component** (12:10-12:20)

009 — <u>Ethics and Public Policy Component:</u> Susan Wolf (Facilitator: Susan Wolf)

## Innovation Ecosystem (12:20-12:30)

 010 — <u>Innovation Ecosystem:</u> Carla Pavone (Facilitator: Carla Pavone)

\*ATP-Bio Trainee

12:30PM CST

Break



Day 1: Thursday, November 19		
1:00PM CST	ATP-Bio Trainee Presentation Session  Session Lead: Crysthal Alvarez, Sandy Dossantos, and Shannon Stott. 60 minutes. ATP-Bio students and trainees will present on their ATP-Bio or closely related work. Audience members are invited to move between breakout rooms.  View pre-recorded trainee presentations here  • A list of presentations and instructions for attending them will be provided at the beginning of the session.	
2:00PM CST	Closing Remarks and Adjournment	
	Break	
2:30PM CST	ATP-Bio Trainee Forum (Optional)  Session Lead: Student Organizing Committee. 60 minutes. An optional session primarily for ATP-Bio trainees, although all event attendees are invited to participate.  Scope of SLC and Bylaws (2:30) So What? (3:00) One-minute introductions (3:05) What do you want out of ATP-Bio? (3:15)	
3:30PM CST	ATP-Bio Trainee Social (Optional)  Session Lead: Student Organizing Committee. 60 minutes. An optional session for ATP-Bio trainees to network and socially interact. Icebreakers and coordinated e-games included. All event attendees are welcome to participate.  • ATP-Bio Quiz • Board and e-Games	

Day 2: Friday, November 20	
11:00AM CST	ATP-Bio Trainee Forum (Closed-door)  Session Lead: Student Organizing Committee. 60 minutes. Closed-door session for ATP-Bio trainees.  Zoom Link: <a href="https://umn.zoom.us/j/99417443063">https://umn.zoom.us/j/99417443063</a> • Feedback and Discussion on Diversity and Inclusion (11:00)  • Breakout Session 2 (11:15)
12:00PM CST	SLC Nominations and Voting (11:30)
12.00PW C31	Ethics and Public Policy Panel (Closed-door) Session Lead: Susan Wolf. 150 minutes. Closed-door session with individual invitations to component leads as scheduled during the 1:00 and 1:45 pm breakout sessions.



Day 2: Friday, November 20		
11:45AM CST	Welcome Back Session Lead: John Bischof. 15 minutes. Reconvene for day two.	
12:00PM CST	ATP-Bio Implicit Bias Training Session Lead: Keisha Varma. 60 minutes. Training led by Stef Jarvi, Director of Education, UMN Office for Equity and Diversity. The ATP-Bio internal academic community is the primary audience, although all are invited.	
1:00PM CST	Engineering Research Discussion Session Leads: Basak Uygun, Shannon Stott, and Jenny Nesbitt. 45 minutes. An information, discussion, and engagement session.	
	Rapid feedback discussions: How ATP-Bio can revolutionize research?	
1:45PM CST	<b>EWD, DCI, and IE Breakout Discussion Sessions</b> Session Leads: Gillian Roehrig, Lupe Ruiz, and Carla Pavone. 45 minutes. Two information, discussion, and engagement breakouts.	
	<ul> <li>Educational and Outreach Breakout</li> <li>Engineering Workforce Development (Facilitator: Gillian Roehrig)</li> <li>Diversity and Culture of Inclusion (Facilitator: Lupe Ruiz)</li> </ul>	
	Innovation Ecosystem Breakout (Facilitator: Carla Pavone)	
2:30PM CST	Envisioning ATP-Bio: Industry Partners Session Leads: Carla Pavone and Mehmet Toner. 30 minutes. Views from ATP-BioPartners.	
	<ul> <li>Industry Panel: What ATP-Bio Means for Us</li> <li>Seb Giwa, Organ Preservation Alliance</li> <li>Susan Gunderson, LifeSource</li> <li>Uzair Rajput, Instant Systems</li> <li>Dmitry Kozachenko, Ecto</li> </ul>	
3:00PM CST	Closing plenary: ATP-Bio Impact Session Leads: Emily Goff and John Bischof. 30 minutes. Interactive engagement session to capture the energy, excitement, and motivations of all stakeholders.	
	<ul> <li>ATP-Bio Impact (Facilitator: Emily Goff)</li> <li>Closing Remarks and Invitation to Meet &amp; Greet (Facilitator: John Bischof)</li> </ul>	
3:30PM CST	ATP-Bio Meet & Greet (Optional) Optional socialization and networking. All attendees are invited.	